# SDR AALA20001118

- Difficulty date: July 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE FLOOR PATH LIGHTING AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY ESCAPE FLOOR PATH LIGHTING STRIP AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
